# SDR UHLA2011081500270

- Difficulty date: August 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,338 hours, 10,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINESCENT STRIP ROW 18 A/C RIGHT MISSING.  FOUND AND REINSTALLED LUMINESCENT STRIP IAW EMB 170 MM 33-50-21-04.
